# SDR DALA2014112606268

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 70,878 hours, 54,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT ROWS 11 AND 17 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE HARNESS AT 11 AND RE-PINNED THE CONNECTOR AT 17.  THE SYSTEM RETURNED TO NORMAL OPERATION.
